# SDR 95ZZZW300

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1183-1166
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, BETWEEN STA 1183 AND 1166 STR 22L WAS CRACKED AND EXPLODED CORROSION.  CUT OUT DAMAGED STR IAW SRM 53-10-3.  INSTALLED NEW SECTION AND SPLICED STR REPAIR PER SRM 53-10-3 FROM STA 1183 TO 1154.  TOTAL CYCLES 29577.
